# SDR REXA201000171

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,672 hours, 15,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER PLANK FUEL ACCESS HOLE AT WS 54.897 HOLE NR 1 HAS CORROSION ON INBOARD EDGE OF CUTOUT MEASURE APPROXIMATELY .002 INCH DEEP NOT IN CRITICAL AREA.  REPAIRED RT LOWER FUEL ACCESS HOLE AT WS 54.897 HOLE NR 1 ON INBOARD EDGE OF CUTOUT NOT IN CRITICAL AREA IAW BOMBARDIER REO 601R-57-21-030, REV H.  TOTAL MATERIAL REMOVED IS .005 INCH, WHICH LEAVES A PLANK THICKNESS OF .184 INCH.
